# SDR SWAA2021062944414

- Difficulty date: April 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ASD MOPSILL BS 967-986 RBL 52 WL 208 / REMOVED DAMAGED MOPSILL AND INSTALLED NEW MOPSILL AT BS887-1006 RBL60-50 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A8501 REV.C
